# SDR DALA2025092907038

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N938DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37291
- Aircraft time: 31,286 hours, 18,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1216613) LIGHTNING STRIKE DAMAGE ON EXTERNAL FUSELAGE SKIN BS708, S-6L. LIGHTNING STRIKE DAMAGE ON EXTERNAL FUSELAGE SKIN BS708 S-6L WAS REPAIRED IAW ER/A 629393-14AD REV ORIGINAL.
